| Model Number |
TRF-415 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side rupture and a implant removal from textured to smooth due to the concerns of the product.Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and implant removal from textured to smooth due to the concerns of the product.
Additional Manufacturer Narrative
Device evaluation: ¿ rupture: observed, broken device on posterior side assessed as unidentified (tear) opening (shell thickness was within specification) ¿ anxiety-product/procedure: unable to confirm as it is a medical event not related to the device.Additional, changed, and/or corrected data: a3, d6b, d9, h3, h6.
Event or Problem Description